Record number :
893244
Title of article :
Jackson-type inequalities for h–p clouds and error estimates Original Research Article
Author/Authors :
Carlos Zuppa، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2005
Pages :
13
From page :
1875
To page :
1887
Abstract :
The interest in meshfree methods for solving boundary-value problems has grown rapidly in recent years. A meshless method that has attracted much interest in the community of computational mechanics is the h–p clouds method. For this kind of applications it is fundamental to analyze the orders of approximation. In this paper we prove Jackson-type inequalities for h–p cloud functions. These inequalities set up a general framework for the theoretical analysis of high order error estimates of the h–p clouds method, with the same remarkable features of finite element theory.
Keywords :
Jackson’s inequalities , h–p Clouds method , Error estimates , Sobolev spaces
Journal title :
Computer Methods in Applied Mechanics and Engineering
Serial Year :
2005
Link To Document :
بازگشت